Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Lie-model for Thom spaces of tangent bundles


Authors: Yves Félix, John Oprea and Daniel Tanré
Journal: Proc. Amer. Math. Soc. 144 (2016), 1829-1840
MSC (2010): Primary 55P62; Secondary 55R25
DOI: https://doi.org/10.1090/proc/12829
Published electronically: August 12, 2015
MathSciNet review: 3451257
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the rational homotopy type of Thom spaces and use this information to create a Quillen Lie-model in the case of the tangent bundle of a closed, oriented, simply-connected manifold. Examples are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 55P62, 55R25

Retrieve articles in all journals with MSC (2010): 55P62, 55R25


Additional Information

Yves Félix
Affiliation: Département de Mathématiques, Université Catholique de Louvain, 1348 Louvain-la-Neuve, Belgique
Email: yves.felix@uclouvain.be

John Oprea
Affiliation: Department of Mathematics, Cleveland State University, Cleveland, Ohio 44115
Email: j.oprea@csuohio.edu

Daniel Tanré
Affiliation: Département de Mathématiques, Université de Lille 1, 59655 Villeneuve d’Ascq Cedex, France
Email: Daniel.Tanre@univ-lille1.fr

DOI: https://doi.org/10.1090/proc/12829
Received by editor(s): September 10, 2014
Received by editor(s) in revised form: May 9, 2015
Published electronically: August 12, 2015
Additional Notes: The first author was partially supported by the MICINN grant MTM2010-18089.
The second author was partially supported by a grant from the Simons Foundation (#244393).
The third author was partially supported by the MICINN grant MTM2010-18089, the ANR-11-BS01-002-01 “HOGT" and the ANR-11-LABX-0007-01 “CEMPI”
Communicated by: Michael A. Mandell
Article copyright: © Copyright 2015 American Mathematical Society